| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
COMPUTING AND OPTIMIZATION

ISSN 2367-5594 (Online)


Francisco Zapata, Olga Kosheleva, Vladik Kreinovich
      Why dependence of productivity on group size is log-normal
      International Journal of Computing and Optimization, Vol. 3, 2016, no. 1, 63-69
      http://dx.doi.org/10.12988/ijco.2016.611

Copyright © 2016 Francisco Zapata, Olga Kosheleva and Vladik Kreinovich. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines